MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM
Model Number ORS-300
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 02/17/2026, (b)(6) hospital reported receiving two (2) sterile ors-300 warmer drapes with holes.No photos, videos, or samples were provided for evaluation.No patient injuries, infections, or complications were reported.
 
Additional Manufacturer Narrative
The manufacturer received a report that sterile warmer drapes (ors-300), lot 4464la0800 (2 units), arrived with holes.No sample was returned and no photos/videos were provided; the complaint was confirmed based on the customer report.Review of the edhr for lot 4464la0800 ((b)(4) units manufactured from 16-18 nov 2024, 1st and 2nd shift) identified no related nonconformances and the lot was manufactured and released per approved procedures.The condition could not be replicated and the investigation was inconclusive regarding where the nonconformance was generated due to lack of returned sample.Risk was assessed as low (risk level 1); no field action was required.A quality alert/complaint notification was issued on 20-feb-2026 and the issue will be tracked and trended (third similar incident for ors-300 within one year).

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24645987
Report Number3012811961-2026-00005
Device Sequence Number10207915
Product Code PUI
UDI-Device Identifier00748426143627
UDI-Public00748426143627
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-300
Device Lot Number4464LA0800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown